MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® PATELLA REAMER CLAMP ASSEMBLY; KNEE INSTRUMENT

MICROPORT ORTHOPEDICS INC. ADVANCE® PATELLA REAMER CLAMP ASSEMBLY; KNEE INSTRUMENT
Model Number K0031103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, during a evolution total knee procedure, while drilling the patella 3 peg button, doctor noticed there were a couple missing spikes from the clamp.He also made the assumption that one of those spikes is in a patients knee cap but he did not recall which patient at the time.

Brand Name
ADVANCE® PATELLA REAMER CLAMP ASSEMBLY
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12738754
Report Number3010536692-2021-00554
Device Sequence Number14631120
Product Code HXD
UDI-Device IdentifierM684K00311031
UDI-PublicM684K00311031
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberK0031103
Device Catalogue NumberK0031103
Device Lot NumberCN100427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale